Home > Research > Publications & Outputs > Discontinuous derivations from algebras of powe...

Associated organisational unit

View graph of relations

Discontinuous derivations from algebras of power series

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>1989
<mark>Journal</mark>Proceedings of the London Mathematical Society
Issue number1
Volume59
Number of pages20
Pages (from-to)133-152
Publication StatusPublished
<mark>Original language</mark>English